Title

Response Functions of The Diffusion-Model of One-Dimensional Disordered-Systems

Authors

S B. Haley

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Title - Alternative

Phys. Rev. B

Keywords

Physics, Condensed Matter

Publication Title

Physical Review B

Volume

25

Issue/Number

9

Publication Date

1-1-1982

Document Type

Article

Language

English

First Page

5824

Last Page

5827

WOS Identifier

WOS:A1982NR79500027

ISSN

0163-1829

Not currently available in STARS, check these options.

Share

COinS